# SDR AALA202404262182

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 74,299 hours, 30,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 4R DOOR IS MISSING AN EXIT SIGN. MAINTENANCE REPLACED EXIT SIGN AT 4R DOOR PER AMM 25-10-00.
